Today I had a few classes then I had a concert to do for choir, which I also had to serve food for; I am exhausted so this post might get a little space-y, so please excuse it. On Wednesday I went to my psychiatrist for a check up (and because I feel like my meds that I’m on are losing their affect) so he added Lamictal. It is a drug used for people with epilepsy, but can also be used to “used to increase the time between episodes of depression, mania (frenzied or abnormally excited mood), and other abnormal moods” for people with disorders similar to mine. It can cause affects like the ones that I usually have on a daily basis such as:
- loss of balance or coordination
- double/blurred vision
- difficulty thinking or concentrating
- difficulty speaking
- loss of appetite
- weight loss
- stomach, back, or joint pain
- uncontrollable shaking of a part of the body
- chest pain
- swelling of the hands, feet, ankles, or lower legs
- sensitivity to light
- loss of consciousness
So I'm waiting until the weekend to try it. Speaking of the weekend, I have 2 churches that I'm going to this Sunday, so I'll have to be up at around 5 in the morning to be on time!
Anyway, like Hannah I too have grown out of my cardiologist (I think we had the same one). I feel like I’m too complex and need a doctor that is better acquainted with what I have. So until my Dr. Grubb appointment I’m stuck with self medicating (although there’s nothing I can really do), which should only be a few more months.
Something just spurred my thoughts to school... My grades for Algebra for the second and third quarter of the year have been placed on "incomplete" because I've missed so much. I am so thankful that my teacher lets me stay after for tutoring, although it is incredibly tiring to use that much of my brain.
Okay, moving onto the questions!!!
Do you all feel like you are getting worse? I do, and I feel like my tolerance that I used to have for regular activities has gone down drastically.
Can you guys vomit silently? I hate vomiting (I'd rather swallow it back then let it come up) but when I do it's not silent.
Do you sometimes feel better after a faint? No, I always feel worse.
Do any of you have narrow pulse pressures and does your diastolic ever get really high? I have been recently, my diastolic has been really low.
What is your favorite color? Although it's not a color, black, but if I had to pick a second it'd be green.
Until next week, Miranda